# SDR UALA2011060902840

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 57,571 hours, 21,498 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Hose
- Condition: Clogged
- Location: Gasper Vent
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS NO AIR FLOW AFT GALLEY GASPER VENT.  REMOVED AIR SUPPLY HOSE FROM AFT GALLEY GASPER VENT EYEBALL.  REMOVED MUCH DEBRIS FROM HOSE AND REPLACED EYEBALL VENT, AS IT WAS CLOGGED.  REATTACHED CLEANED HOSE TO NEW GASPER EYEBALL VENT AND FOUND SUFFICIENT AIR FLOW.
